ICD-10 Diagnosis Code T36.1X4

Poisoning by cephalospor/oth beta-lactm antibiotics, undet

Diagnosis Code T36.1X4

ICD-10: T36.1X4
Short Description: Poisoning by cephalospor/oth beta-lactm antibiotics, undet
Long Description: Poisoning by cephalosporins and other beta-lactam antibiotics, undetermined
This is the 2017 version of the ICD-10-CM diagnosis code T36.1X4

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Systemic antibiotics (T36)

Information for Medical Professionals

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Replaced Code Additional informationCallout TooltipReplaced Code
The National Center for Health Statistics (NCHS) has published an update to the ICD-10-CM diagnosis codes which became effective October 1, 2016. This codes was replaced for the FY 2017 (October 1, 2016-September 30, 2017).

This code was replaced in the 2017 ICD-10 code set with the code(s) listed below.
  • K59.03 - Drug induced constipation

Previous Code
Previous Code T36.1X3S
Next Code
T36.1X4A Next Code